# SDR IPXA2018101534999

- Difficulty date: October 15, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 37,131 hours, 17,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N3215
- Part serial: NSN
- Condition: Damaged
- Location: Bs 1847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN DAMAGED AT BS 1847, STR 25L.  REPAIRED IAW EO B757-5330-62332-B.
